Motivic cohomology and unramified cohomology of quadrics

Kahn, Bruno ; Sujatha, R. (2000) Motivic cohomology and unramified cohomology of quadrics Journal of the European Mathematical Society, 2 (2). pp. 145-177. ISSN 1435-9855

Full text not available from this repository.

Official URL:

Related URL:


This is the last of a series of three papers where we compute the unramified cohomology of quadrics in degree up to 4. Complete results were obtained in the two previous papers for quadrics of dimension ≤4 and ≥11. Here we deal with the remaining dimensions between 5 and 10. We also prove that the unramified cohomology of Pfister quadrics with divisible coefficients always comes from the ground field, and that the same holds for their unramified Witt rings. We apply these results to real quadrics. For most of the paper we have to assume that the ground field has characteristic 0, because we use Voevodsky's motivic cohomology.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:45254
Deposited On:25 Jun 2011 13:32
Last Modified:25 Jun 2011 13:32

Repository Staff Only: item control page